# SDR PLGA000202

- Difficulty date: February 2, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N338BE
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Separated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

BGR-LGA - FLT 4037 - THE CREW HEARD A LOUD BANG/VIBRATING NOISE COMING FROM THE BACK OF THE AIRCRAFT.  THE AIRCRAFT WAS DIVERTED TO MHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE LAVATORY SERVICE DOOR WAS MISSING, HOWEVER, NO DAMAGE WAS FOUND ON THE AIRCRAFT STRUCTURE OF FILGHT CONTROLS.  MAINTENANCE ALSO NOTICED THAT THERE WAS AN ICE FORMATION IN THE SERVICE DOOR AREA.  AS A RESULT OF THE MISSING LAVATORY SERVICE DOOR.  THE AIRCRAFT WAS RETURNED TO SERVICE UNDER THE CONFIGURATION DEVIATION LIST.  (M)
